# SDR DALA2025111008188

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER AFT UTILITY AREA SILL BEAM WITH CORROSION AT -Y=1235 BETWEEN FR67+410MM AND FR67+500MM UPPER AND LOWER SURFACES.   REPAIRED RH AFT PASSENGER/ CREW DOOR SILL BEAM SECTION AT -Y= 1235 BETWEEN FR67+368MM AND FR67+565MM IAW A319 SRM TASK 53-41-14-300-001. (1295710).
